# SDR ZW0A0103006

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 46,840 hours, 39,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND ANGLE CORRODED AT STA 1155, LONGERON 29R TO 28R, AND AT STA 1212, STRINGER 29R TO 28R.  REMOVED CORRODED ANGLES AND REPLACED WITH NEW.
